Can You Drink after Taking Plan B?

Answer

You can drink after taking Plan B, but there can be side effects. Plan B is not good for your liver and while it is slim there, is a chance that taking it then drinking could damage your liver. Plan B has side effects including dizziness, headaches, and nausea and drinking alcohol after taking it can make them worse.
Q&A Related to "Can You Drink after Taking Plan B?"
You should take it immediately for maximum effectiveness. However if you plan on having a second round in a few hours you should wait until then.
http://wiki.answers.com/Q/How_long_after_unprotect...
Drinking alcohol won't modify the efficiency of Plan B. However, you
http://www.chacha.com/question/how-soon-can-you-dr...
When my period was late coming after Plan B, I read over lots of these forums. Here is what ended up happening for those seeking information! Note that I'm not a medical professional
http://answers.yahoo.com/question/index?qid=200901...
u'll bleed sometimes. but it occurs especially if u take it b4 ovulation as the prgesterone in it forces u to shed the endometrium prematurely. Source(s) medical student.
http://answers.yahoo.com/question/index?qid=201003...
About -  Privacy -  Careers -  Ask Blog -  Mobile -  Help -  Feedback  -  Sitemap  © 2014 Ask.com